Monday, September 17, 2007


It's been a long time (for me) since I started a new med. Over the last few weeks mania grew and grew and grew. We tried using a quick hit of low-dose Risperdal, but it was too low-dose and I started having a reaction to it so the dose couldn't be increased. Too bad; I think 1 mg would have done it.

I am now on Seroquel. I'm off work for a while to adjust. I have a lot of leniency in how to get to the desired dosing, which helps. I am currently planning to stay at 100 mg at bedtime for a few days to see what happens as my body adjusts, then probably I'll add an am dose. Ultimately we're going to try to switch some of what my other meds do to Seroquel. So far, so good (day 2).

Current meds:
Seroquel 100 mg bedtime
Depakote ER 3000 mg bedtime (5 whole pills, one cut to allow immediate release). Level 127
Lithobid 300 mg bedtime
Ativan PRN (not taken often but have used .5 at bedtime some lately)
Atarax 10 mg BID, 20 mg bedtime
Synthroid 88 mcg (all messed up because I've slept through doses)
Provigil (firmly on hold until not manic)
Imipramine 25 mg
Vitamin B


Carolyn said...

Does Seroquel make you excessively sedated? I literally couldn't do anything but sleep on it.


Just Me said...

Well, not really except on the day my dose is increased. But by my history that's not unexpected; I either don't react until I'm at huge doses of meds or I hyperreact. Even with a dose of 3000 mg of Depakote, atarax, and lithium I am not particularly tired.

The best answer to your question is to go to my real blog, www. and start reading at Sept 15.